Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 15, NWS Nashville, TN

February 24, 2011White County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 24, 2011, 11:40 PM CST for White County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2011, 11:40 PM CST (05:40 UTC)
Expired
Feb 25, 2011, 12:15 AM CST
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County White County, TN

The radar

The Nashville radar (KOHX), 109 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 7:41 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 538 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
538 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WUUS54 KOHX 250540
SVROHX
TNC185-250615-
/O.NEW.KOHX.SV.W.0015.110225T0540Z-110225T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1215 AM CST

* AT 1139 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 80 MPH. THESE SEVERE STORMS WERE MOVING EAST AT 50    
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPARTA AND EASTERN WHITE COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3580 8525 3583 8527 3580 8535 3583 8546
      3580 8553 3580 8560 3583 8566 3585 8564
      3586 8567 3588 8564 3589 8565 3598 8563
      3607 8540 3604 8531 3601 8531 3599 8526
      3592 8525 3591 8521
TIME...MOT...LOC 0540Z 283DEG 43KT 3604 8530 3596 8548
          3580 8556

$$

FORECASTER: ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 8:29 PM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Feb 24, 8:29 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
829 PM CST THU FEB 24 2011

.UPDATE...
LINE OF STRONG TO SEVERE TSTORMS CONTINUES TO PRECEDE COLD FRONT...
WHICH IS CURRENTLY NEARING THE MS RIVER. NUMEROUS WARNINGS CONTINUE
ACROSS WEST TN. THIS COLD FRONT...AND LINE OF STORMS WILL CONTINUE
EAST...PLOWING RIGHT ACROSS THE CWA THROUGH 07Z OR SO. TOR WATCH
REMAINS VALID THRU THAT TIME.

THE WEATHER WILL IMPROVE DRASTICALLY AFTER THE FRONT PASSES AS
DRIER AIR SETTLES IN. WILL ADJUST GRIDS TO REFLECT PASSING STORMS
AND INCOMING DRIER AIR LATER TONIGHT. MAY MAKE SMALL ADJUSTMENTS
TO TEMPS AS WELL.

&&

.PREV DISCUSSION... /ISSUED 534 PM CST THU FEB 24 2011/

UPDATE...FOR 00Z TAFS.

AVIATION...
STRONG SFC LOW ACRS CENTRAL AR WILL MOVE RAPIDLY TO CENTRAL KY BY 06Z...
THEN OFF TO WV ARND 12Z. THIS WILL BRING A STRONG COLD FRONT ACRS
THE CWA AFTER MIDNIGHT...WHICH WILL BE PRECEDED BY A LINE OF TSTORMS.
THIS LINE WILL MOVE TO NEAR BNA 04-06Z THEN CSV 07-09Z. PASSING PCPN
WILL PRODUCE MVFR/IFR CEILINGS/VSBYS...WITH VSBYS GREATLY INCREASING
AFTER 12-14Z FROPA. CEILINGS HOWEVER WILL BE SLOW TO LIFT ON FRI.

PREV DISCUSSION... /ISSUED 352 PM CST THU FEB 24 2011/

DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION
COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED.

FORECAST QUANDARIES...AN ACTIVE SVR WX EVENT LOOKS TO BE SET
UP ACROSS THE FORECAST AREA TONIGHT. WITH SEVERAL OF OUR W
COUNTIES UNDER A TOR WATCH THRU 04Z...AND EXPECTING THE CHANCE
OF ISO TORNADOES THRU THE ENTIRE NIGHT...HAVE MENTIONED THIS
THROUGHOUT THE FORECAST PERIOD TONIGHT. AS THE NIGHT PROGRESSES...
SOME TRIMMING OF THESE AREAS WILL BE POSSIBLE...AS THE STRONG SFC
COLD FRONT IS EXPECTED TO MOVE INTO W PORTIONS OF THE MID STATE BY
06Z...MOVE ACROSS THE NASHVILLE METROPOLITIAN AREA BY AROUND
09Z...AND BEGIN TO EXIT THE CUMBERLAND PLATEAU AREA BY 12Z FRI.

AHEAD OF THE FRONT...AIRMASS IS BECOMING INCREASINGLY UNSTABLE...
.ESPECIALLY ACROSS SW PORTIONS OF THE MID STATE...WHERE
INSTABILITY AND LIFTING MECHANISMS ARE MOST ENHANCED. EXPECT
THIS TREND TO CONTINUE ACROSS W PORTIONS OF MID STATE THRU AT
LEAST 04Z...MAINLY ALONG AND W OF A LINE FROM CLARKSVILLE TO
LAWRENCEBURG...AND THEN CONTINUE TO MOVE E. IMPRESSIVE LOW LEVEL
JET DYNAMICS WITH THIS POTENTIAL SVR WX EVENT ALSO...WITH 850
MB WIND FIELDS MODEL CONSENSUS SHOWING AN 80KT JET MAX ACROSS THE
NASHVILLE METRO AREA...WITH A 60KT-70KT JET MAX ACROSS E PORTIONS
OF THE MID STATE.

FOR ADDITIONAL INFORMATION...PLEASE SEE THE PREVIOUSLY ISSUED
2128Z MESOSCALE DISCUSSION FOR ADDITIONAL INFORMATION ABOUT
SHORT TERM IMPACTS OVER THE NEXT FEW HOURS.

AS STORM SYSTEM MOVES EWD OF THE MID STATE ON FRI...AND STRONG
RIDGING INFLUENCES BUILD ACROSS THE MID STATE FROM THE UPPER
MIDWEST...LOOK FOR A DECREASING CLOUDINESS TREND WITH A SLIGHT
CHANCE...CHANCE E PLATEAU...PER REMAINING RESIDUAL LOW LEVEL
MOISTURE BEHIND FRONTAL PASSAGE...OF LIGHT SHWRS FOR LOCATIONS
GENERALLY ALONG AND E OF I-65 THRU THE MORNING HOURS ON FRI.
EXPECT AFTERNOON HIGHS CLOSE TO GFS/NAM FORECASTED VALUES.

WITH MID TO HIGH LEVEL CLOUDINESS EXPECTED TO RETURN TO AT LEAST
N PORTIONS OF THE MID STATE BY 12Z...WILL GO WITH AN INCREASING
CLOUDINESS TREND ACROSS THESE AREAS AND SLIGHTLY RAISE LOWS FRI
NIGHT FROM MODEL GUIDANCE FORECAST NUMBERS.

EXPECT MID TO UPPER LEVEL CLOUDINESS TO MOVE INTO THE OHIO RIVER
VALLEY REGION DURING THE DAY ON SAT...WITH SLY WINDS DEVELOPING
ACROSS MUCH OF THE MID STATE...AS A STATIONARY FRONT IS EXPECTED
TO DEVELOP JUST N OF THE MID STATE BY 12Z SUN. AS FOR HIGH TEMPS
SAT AFTERNOON...WILL LOWER SLIGHTLY ACROSS N PORTIONS OF MID STATE
PER STILL SOME UNCERTAINTY WITH OVERALL CLOUDINESS ACROSS THIS
AREA.

ALSO BY 12Z SUN...OVERALL ATM MOISTURE IS EXPECTED TO INCREASE
ACROSS W PORTIONS OF MID STATE...WITH THE POSSIBILITY OF A SLIGHT
CHANCE OF SHWRS...DUE TO MARGINAL INSTABILITY/LIFT ACROSS THESE
LOCATIONS. THUS...WILL RAISE LOWS TEMPS ACROSS THESE LOCATIONS FOR
SAT NIGHT ALSO.

ANOTHER POSSIBLE POTENT STORM SYSTEM IS STILL FORECAST TO SWEEP
ACROSS THE MID STATE SUN AND MON...LIKELY BRINGING ANOTHER ROUND
OF HEAVY RAINFALL AND SEVERE THUNDERSTORM POTENTIAL. AFTER THIS
NEXT STORM SYSTEM EXITS OUR REGION MON NIGHT...THE MID STATE SHOULD
EXPERIENCE DRY WEATHER...AS HIGH PRESSURE INFLUENCES BUILD ACROSS
THE AREA FOR THE REMAINDER OF THE FIRST PART OF NEXT WEEK.

HYDROLOGY...
AS OF 2 PM CST...HERE AT THE NWS OFFICE IN OLD HICKORY...WE HAD 1.76
INCHES OF RAINFALL. AS MENTIONED ABOVE...WILL CONTINUE WITH THE
FLASH FLOOD WATCH THRU 12Z. HAVE MADE JUST SOME SLIGHT ADJUSTMENTS
TO THE HPC QPF VALUES...ESPECIALLY ACROSS NW PORTIONS OF THE MID
STATE...WITH A SWATH OF ONE INCH TO ONE...STARTING FROM NEAR
WAYNESBORO TO PORTLAND...INCREASING TO ONE AND THREE QUARTERS OF
AN INCH IN LOCATIONS ACROSS THE LAND BETWEEN THE LAKES REGION OF
NW TN...THRU 06Z. EXPECT THE HEAVIEST RAINFALL ACROSS LOCATIONS
JUST W OF THE CUMBERLAND PLATEAU...AND W PORTIONS OF THE
CUMBERLAND PLATEAU... WHERE GENERALLY 0.60 INCH IS EXPECTED.
THESE ARE GENERAL VALUES ANTICIPATED...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE DUE TO PERIODS OF HEAVY RAINFALL IN SPECIFIC
LOCATIONS.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR TNZ005>011-022>031-
033-056-057-059.

&&

07
Hazardous weather outlook, Feb 24, 7:18 AM CST, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
718 AM CST THU FEB 24 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-251130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
718 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A FLOOD WATCH IS IN EFFECT FOR NORTHERN AND NORTHWEST MIDDLE
TENNESSEE UNTIL 600 AM FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL
MOVE ACROSS THE MID STATE TODAY AND TONIGHT. MOST AREAS CAN EXPECT
A TOTAL OF 1 TO 2 INCHES OF RAIN. AREAS TO THE NORTH AND WEST OF
NASHVILLE CAN EXPECT 2 TO 3 INCHES, WITH THE CLARKSVILLE AND DOVER
AREAS RECEIVING 3 TO 4 INCHES.

THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE
WESTERN HALF OF MIDDLE TENNESSEE, INCLUDING THE NASHVILLE METRO
AREA, WITH A SLIGHT RISK ACROSS THE REMAINDER OF THE MID STATE TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A STRONG COLD FRONT IS FORECAST TO SWEEP ACROSS MIDDLE TENNESSEE
LATE SUNDAY NIGHT OR MONDAY MORNING, BRINGING THE POSSIBILITY OF
WIDESPREAD THUNDERSTORM ACTIVITY.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

ROSE

In the hours before

Local storm report, Feb 24, 10:52 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1052 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     3 SSW LEBANON           36.17N 86.34W
02/24/2011                   WILSON             TN   AMATEUR RADIO

            AT BRIDGESTONE WAREHOUSE GUARD SHACK BLOWN OVER WITH MAN
            INSIDE, SUSTAINED MINOR INJURIES.

&&

BW
Local storm report, Feb 24, 10:57 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TORNADO          3 SSW LEBANON           36.17N 86.34W
02/24/2011                   WILSON             TN   EMERGENCY MNGR

            WILSON COUNTY EMA REPORTS NUMEROUS INJURIES POSSIBLE AT
            BRIDGESTONE WAREHOUSE.

&&

04
Local storm report, Feb 24, 11:01 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1101 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     SMITHVILLE              35.96N 85.82W
02/24/2011  E80 MPH          DE KALB            TN   TRAINED SPOTTER

&&

04
Local storm report, Feb 24, 11:04 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1104 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     SMITHVILLE              35.96N 85.82W
02/24/2011  M80 MPH          DE KALB            TN   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 80MPH WIND GUST WITH HOME
            WEATHER STATION.

&&

BW
Local storm report, Feb 24, 11:10 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
02/24/2011                   DAVIDSON           TN   LAW ENFORCEMENT

            ABOUT 30 HOMES DAMAGED BY FALLEN TREES ACROSS DAVIDSON
            COUNTY REPORTED BY POLICE AND FIRE OFFICIALS. HARDEST HIT
            AREA IS NEAR PERCY PRIEST LAKE.

&&

BW
Local storm report, Feb 24, 11:24 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1124 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     OLD HICKORY             36.26N 86.65W
02/24/2011                   DAVIDSON           TN   NWS EMPLOYEE

            LARGE PINE TREE DOWN AND BLOCKING ONE LANE OF SHUTE LANE.

&&

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:22 PM CSTTornado WarningOHXStewart24 min
Feb 24, 8:24 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart36 min
Feb 24, 8:30 PM CSTTornado WarningOHXPerry30 min
Feb 24, 8:30 PM CSTTornado WarningOHXBenton, Houston, Humphreys, Stewart30 min
Feb 24, 8:54 PM CSTTornado WarningOHXHickman36 min
Feb 24, 8:58 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more63 min
Feb 24, 9:00 PM CSTSevere Thunderstorm WarningOHXLewis, Wayne45 min
Feb 24, 9:00 PM CSTTornado WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery30 min
Feb 24, 9:12 PM CSTTornado WarningOHXDickson, Humphreys33 min
Feb 24, 9:20 PM CSTTornado WarningOHXMontgomery, Robertson, Sumner25 min
Feb 24, 9:26 PM CSTSevere Thunderstorm WarningOHXMaury, Williamson34 min
Feb 24, 9:30 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 3 more60 min
Feb 24, 9:34 PM CSTTornado WarningOHXCheatham, Davidson, Williamson26 min
Feb 24, 9:46 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson59 min
Feb 24, 9:58 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Wayne62 min
Feb 24, 10:02 PM CSTTornado Warning EmergencyOHXDavidson, Rutherford, Wilson28 min
Feb 24, 10:08 PM CSTTornado WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson37 min
Feb 24, 10:17 PM CSTTornado WarningOHXMacon, Sumner, Trousdale43 min
Feb 24, 10:26 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 5 more79 min
Feb 24, 10:27 PM CSTFlash Flood WarningOHXStewart3 hr
Feb 24, 10:36 PM CSTTornado WarningOHXClay, Jackson, Macon24 min
Feb 24, 10:37 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Maury, Rutherford23 min
Feb 24, 10:39 PM CSTTornado WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 2 more36 min
Feb 24, 10:45 PM CSTSevere Thunderstorm WarningOHXDeKalb30 min
Feb 24, 11:03 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Warren42 min
Feb 24, 11:14 PM CSTSevere Thunderstorm WarningOHXDeKalb, White31 min
Feb 24, 11:31 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren44 min
Feb 24, 11:34 PM CSTSevere Thunderstorm WarningOHXCumberland41 min
Feb 24, 11:40 PM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett, Putnam50 min
Feb 25, 12:07 AM CSTSevere Thunderstorm WarningOHXCumberland23 min
Feb 25, 1:25 AM CSTRiver Flood WarningOHXBedford6 days

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.